Probabilistic solutions of high order partial differential equations

We consider a stochastic differential equation in which the noise is the sum of a white noise, a Poisson noise and a continuous time Markov chain. The probability densities governing the dynamics solve high order partial differential equations and the solutions are expressible as convolutions of the densities characterizing the noise components. Relevant physical examples are presented. © 1993.


Published in:
Physics Letters A, 180, 3, 225-231
Year:
1993
ISSN:
03759601
Note:
BiBoS and Fakultät für Physik, Universität Bielefeld, W-4800 Bielefeld 1, Germany
Cited By (since 1996): 2
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Blanchard, Ph.; BiBoS and Fakultät für Physik, Universität Bielefeld, W-4800 Bielefeld 1, Germany
Other identifiers:
View record in Web of Science
Scopus: 2-s2.0-33344465259
Laboratories:




 Record created 2013-01-07, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)